American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] S. Bezuglyi and O. Karpel. Orbit equivalent substitution dynamical systems and complexity. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Joseph Auslander, Gernot Greschonig and Anima Nagar. Reflections on equicontinuity. Proc. Amer. Math. Soc. 142 (2014) 3129-3137.
Abstract, references, and article information   
View Article: PDF

[3] Sylvie Ruette and L’ubomír Snoha. For graph maps, one scrambled pair implies Li-Yorke chaos. Proc. Amer. Math. Soc. 142 (2014) 2087-2100.
Abstract, references, and article information   
View Article: PDF

[4] Piotr Niemiec. Isometry groups of proper metric spaces. Trans. Amer. Math. Soc. 366 (2014) 2597-2623.
Abstract, references, and article information   
View Article: PDF

[5] Gábor Elek and Nicolas Monod. On the topological full group of a minimal Cantor {$\mathbf{Z}^2$}-system. Proc. Amer. Math. Soc. 141 (2013) 3549-3552.
Abstract, references, and article information   
View Article: PDF

[6] Richard Miles. Synchronization points and associated dynamical invariants. Trans. Amer. Math. Soc. 365 (2013) 5503-5524.
Abstract, references, and article information   
View Article: PDF

[7] Itaï\ Ben Yaacov, Alexander Berenstein and Julien Melleray. Polish topometric groups. Trans. Amer. Math. Soc. 365 (2013) 3877-3897.
Abstract, references, and article information   
View Article: PDF

[8] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[9] S. Bezuglyi, J. Kwiatkowski, K. Medynets and B. Solomyak. Finite rank Bratteli diagrams: Structure of invariant measures. Trans. Amer. Math. Soc. 365 (2013) 2637-2679.
Abstract, references, and article information   
View Article: PDF

[10] Dan P. Guralnik and Eric L. Swenson. A `transversal' for minimal invariant sets in the boundary of a CAT(0) group. Trans. Amer. Math. Soc. 365 (2013) 3069-3095.
Abstract, references, and article information   
View Article: PDF

[11] Yonatan Gutman and Hanfeng Li. A new short proof for the uniqueness of the universal minimal space. Proc. Amer. Math. Soc. 141 (2013) 265-267.
Abstract, references, and article information   
View Article: PDF

[12] Guowu Yao. Transformations of spheres without the injectivity assumption. Contemporary Mathematics 575 (2012) 371-375.
Book volume table of contents   
View Article: PDF

[13] Benjamin Weiss. Minimal models for free actions. Contemporary Mathematics 567 (2012) 249-264.
Book volume table of contents   
View Article: PDF

[14] Yaroslav Vorobets. Notes on the Schreier graphs of the Grigorchuk group. Contemporary Mathematics 567 (2012) 221-248.
Book volume table of contents   
View Article: PDF

[15] Wen Huang and Xiangdong Ye. Generic eigenvalues, generic factors and weak disjointness. Contemporary Mathematics 567 (2012) 119-142.
Book volume table of contents   
View Article: PDF

[16] Eli Glasner and Yonatan Gutman. The universal minimal space of the homeomorphism group of a h-homogeneous space. Contemporary Mathematics 567 (2012) 105-117.
Book volume table of contents   
View Article: PDF

[17] Ping Li. The rigidity of Dolbeault-type operators and symplectic circle actions. Proc. Amer. Math. Soc. 140 (2012) 1987-1995.
Abstract, references, and article information   
View Article: PDF

[18] Dominique Cerveau and Julie Déserti. Itération d’applications rationnelles dans les espaces de matrices. Conform. Geom. Dyn. 15 (2011) 72-112. MR 2833474.
Abstract, references, and article information   
View Article: PDF

[19] Wojciech Bułatek and Brunon Kamiński. On the topological Kolmogorov property of the Chacon and Petersen subshifts. Proc. Amer. Math. Soc. 139 (2011) 1735-1741. MR 2763761.
Abstract, references, and article information   
View Article: PDF

[20] Fabrizio Polo. Sensitive dependence on initial conditions and chaotic group actions. Proc. Amer. Math. Soc. 138 (2010) 2815-2826. MR 2644895.
Abstract, references, and article information   
View Article: PDF

[21] Milton Cobo, Carlos Gutierrez and Jaume Llibre. Flows without wandering points on compact connected surfaces. Trans. Amer. Math. Soc. 362 (2010) 4569-4580. MR 2645042.
Abstract, references, and article information   
View Article: PDF

[22] Alexander S. Kechris. Induced representations and actions. Math. Surveys Monogr. 160 (2010) 203-205.
Book volume table of contents   
View Article: PDF

[23] Alexander S. Kechris. Semidirect products of groups. Math. Surveys Monogr. 160 (2010) 223-225.
Book volume table of contents   
View Article: PDF

[24] Alexander S. Kechris. Wiener chaos decomposition. Math. Surveys Monogr. 160 (2010) 193-196.
Book volume table of contents   
View Article: PDF

[25] Alexander S. Kechris. The space of unitary representations. Math. Surveys Monogr. 160 (2010) 207-222.
Book volume table of contents   
View Article: PDF

[26] Alexander S. Kechris. Cocycles and cohomology. Math. Surveys Monogr. 160 (2010) 125-186.
Book volume table of contents   
View Article: PDF

[27] Alexander S. Kechris. Measure preserving automorphisms. Math. Surveys Monogr. 160 (2010) 1-59.
Book volume table of contents   
View Article: PDF

[28] Alexander S. Kechris. The space of actions. Math. Surveys Monogr. 160 (2010) 61-124.
Book volume table of contents   
View Article: PDF

[29] Alexander S. Kechris. Tensor products of Hilbert spaces. Math. Surveys Monogr. 160 (2010) 189-190.
Book volume table of contents   
View Article: PDF

[30] Alexander S. Kechris. Unitary representations of abelian groups. Math. Surveys Monogr. 160 (2010) 199-201.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 57 found      Go to page: 1 2